Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 171, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 27, 2012, 4:08 PM EDT for Hamilton County, Madison County, Tipton County, Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 4:08 PM EDT (20:08 UTC)
- Expired
- Jul 27, 2012, 4:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hamilton County, IN, Madison County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:15 PM EDT | HAIL 1 | 1 N Atlanta, IN | TIME ESTIMATED FROM RADAR. LATE REPORT. |
| Jul 27, 4:44 PM EDT | HAIL 0.88 | Elwood, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
058 WUUS53 KIND 272008 RRA SVRIND INC057-095-159-272045- /O.NEW.KIND.SV.W.0171.120727T2008Z-120727T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 408 PM EDT FRI JUL 27 2012 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA... NORTHERN MADISON COUNTY IN CENTRAL INDIANA... SOUTHEASTERN TIPTON COUNTY IN CENTRAL INDIANA... * UNTIL 445 PM EDT * AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF TIPTON...OR 21 MILES SOUTH OF KOKOMO...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... TIPTON... ELWOOD... ALEXANDRIA... MORSE RESERVOIR... CICERO... ARCADIA... ATLANTA... FRANKTON... WOODLAWN HEIGHTS... ORESTES... COUNTRY CLUB HEIGHTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4038 8574 4011 8560 4012 8620 4022 8621 TIME...MOT...LOC 2008Z 258DEG 29KT 4018 8611 WIND...HAIL 60MPH 1.00IN $$ HOMANN/SMF
2 follow-up statements
917 WWUS53 KIND 272018 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 418 PM EDT FRI JUL 27 2012 INC057-095-159-272045- /O.CON.KIND.SV.W.0171.000000T0000Z-120727T2045Z/ HAMILTON-MADISON-TIPTON- 418 PM EDT FRI JUL 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN HAMILTON...NORTHERN MADISON AND SOUTHEASTERN TIPTON COUNTIES UNTIL 445 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF TIPTON...OR 19 MILES NORTHWEST OF ANDERSON...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... ELWOOD...FRANKTON...WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND ORESTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4025 8612 4038 8574 4011 8560 4012 8607 TIME...MOT...LOC 2019Z 258DEG 29KT 4022 8596 WIND...HAIL 60MPH 1.00IN $$ HOMANN/SMF
922 WWUS53 KIND 272037 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT FRI JUL 27 2012 INC057-159-272047- /O.CAN.KIND.SV.W.0171.000000T0000Z-120727T2045Z/ HAMILTON-TIPTON- 437 PM EDT FRI JUL 27 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND SOUTHEASTERN TIPTON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4011 8560 4012 8587 4034 8586 4038 8574 TIME...MOT...LOC 2037Z 252DEG 35KT 4031 8574 $$ INC095-272045- /O.CON.KIND.SV.W.0171.000000T0000Z-120727T2045Z/ MADISON- 437 PM EDT FRI JUL 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN MADISON COUNTY UNTIL 445 PM EDT... AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELWOOD...OR 11 MILES SOUTHWEST OF FAIRMOUNT...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN MADISON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4011 8560 4012 8587 4034 8586 4038 8574 TIME...MOT...LOC 2037Z 252DEG 35KT 4031 8574 WIND...HAIL 60MPH 1.00IN $$ HOMANN/SMF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:30 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 27, 3:30 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT FRI JUL 27 2012 .UPDATE... SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EDT FRI JUL 27 2012 AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWING ACROSS THE REGION THIS EVENING...BRINGING SCATTERED STRONG TO SEVERE THUNDERSTORMS. DRY AND COOLER WEATHER WILL BE THE RULE LATER TONIGHT AND THIS WEEKEND AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY. FARTHER AHEAD MODELS KEEP US UNDER A NORTHWEST FLOW ALOFT THROUGH MUCH OF THE WEEK AS STRONG UPPER RIDGE CONTINUES OVER THE SOUTHERN PLAINS AND A BROAD UPPER TROUGH REMAINS OVER EASTERN CANADA AND THE NORTHEAST U.S. A SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS OUR REGION MUCH OF THE EXTENDED KEEPING US UNDER LOW CHANCES OF THUNDERSTORMS. && .NEAR TERM /TONIGHT/... ISSUED AT 330 PM EDT FRI JUL 27 2012 RAPID REFRESH INDICATES THUNDERSTORMS WILL END RAPIDLY WEST TO EAST THIS EVENING. IN FACT ONLY FAR EAST AND SOUTHEAST SECTIONS MAY SEE PRECIP AFTER 8 PM AND EVEN THERE IT WILL END IN A FEW HOURS. HAVE UPGRADED THE GRIDS TO PLAY UP THREAT OF SEVERE OVER THE EASTERN 2/3 OF OUR REGION...BUT MOST OF THIS WILL OCCUR BEFORE 800 PM EDT. OVERNIGHT EXPECT DECREASING CLOUDS OVER MOST AREAS...ALTHOUGH SOME MODELS INDICATE SOME CLOUDINESS MAY SPREAD BACK IN ACROSS OUR NORTH AND EAST OVERNIGHT. AS FAR AS TEMPERATURES ARE CONCERNED...WENT WITH A MOS BLEND MOST AREAS. NORTHEAST SECTIONS COULD BE A LITTLE WARMER WHERE MORE CLOUDS REMAIN. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 3330 PM EDT FRI JUL 27 2012 QUIET WEATHER AND NOT AS HOT CONDITIONS WILL BE THE RULE THIS WEEKEND AS COOLER AND DRY AIR SPREADS ACROSS OUR REGION. HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES SATURDAY AND INTO THE EASTERN OHIO VALLEY SUNDAY. MODELS BRING A WEAK AREA OF LOW PRESSURE INTO THE MID MISSISSIPPI VALLEY. PREFER THE GEM AND GFS MODELS AS THE NAM SEEMS MUCH TOO STRONG WITH THIS LOW PRESSURE SYSTEM WHICH EVENTUALLY MOVES TOWARDS THE OHIO VALLEY BY MONDAY. MAIN ADJUSTMENTS THIS WEEKEND WILL BE TO GO WITH WARMER MET NUMBERS AS GFS AND MAV HAVE HAD A STRONG COLD BIAS SO FAR THIS SEASON. SOME MODELS INDICATE A FEW THUNDERSTORMS MAY OCCUR SUNDAY AFTERNOON...HOWEVER WITH HIGH PRESSURE NEAR BY THIS MAY BE A BIT QUICK. WILL KEEP EVERYTHING DRY THROUGH THE WEEKEND AND BRING IN 20 TO 30 PERCENT CHANCE OF PRECIP LATE SUNDAY NIGHT AND 30 PERCENT MOST AREAS MONDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... ISSUED AT 258 PM EDT FRI JUL 27 2012 FORECAST CONCERNS REGARD TIMING OF PRECIPITATION EVENTS. OVERALL PATTERN SLOWLY EVOLVING WITH WESTERN RIDGE FLATTENING SOME MEANING EXTREME HEAT LIKE THIS WEEK IS NOT LIKELY NEXT WEEK. DESPITE THIS...STILL FORECASTING 90S FOR MOST AREAS MOST DAYS BUT ONLY LOWER 90S VS UPPER 90S. CONTINUATION OF WEAK SHORTWAVES COMING DOWN RIDGE MEANS CONTINUED CHANCES FOR STORMS. WOULD NOT CONSIDER RAIN THREATS THAT GREAT HOWEVER SINCE WEAK SURFACE RIDGING REMAINS OVER GULF AND ITS MOISTURE IS NOT BEING STEERED OUR DIRECTION. && .AVIATION /DISCUSSION FOR THE 271800Z TAFS/... ISSUED AT 1259 PM EDT FRI JUL 27 2012 OUTSIDE OF CONVECTION...VFR EXPECTED THROUGH FIRST HALF OF TAF PERIOD. SOME POSSIBILITY OF MVFR OVERNIGHT INTO EARLY SATURDAY. FRONT WILL MOVE THROUGH THE SITES IN THE FIRST 6 OR SO HOURS OF THE AF PERIOD...KEEPING SCATTERED CONVECTION ACROSS THE AREA. WILL HANDLE WITH VCTS FOR NOW UNLESS BETTER COVERAGE CAN BE SEEN. WINDS WILL SHIFT TO NORTHWEST BY THIS EVENING AND WILL BE GUSTY THROUGH THE AFTERNOON. AS COLDER AIR WORKS IN...SOME LOW LEVEL MOISTURE WILL WORK INTO THE NORTHERN SITES OVERNIGHT /MOISTURE CAN BE CURRENTLY SEEN AS CU FIELD ACROSS IOWA/WISCONSIN/. THIS COULD ALLOW SOME LOW CLOUDS OR FOG TO FORM...BUT WITH DRY GROUND HELPING ERODE SOME OF THIS MOISTURE...NOT CONFIDENT ENOUGH TO PUT IN THE MVFR CONDITIONS GIVEN BY MODELS. WILL JUST PUT 6SM IN FOR NOW. SATURDAY SHOULD BE VFR /ANY FOG WILL BURN OFF QUICKLY/. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....TUCEK AVIATION...50
Hazardous weather outlook, Jul 27, 9:00 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 900 AM EDT FRI JUL 27 2012 INZ021-028>031-035>049-051>057-060>065-067>072-281300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 900 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. TIMING: STRONG TO SEVERE STORMS WILL BE IN THE AFTERNOON AND EARLY EVENING HOURS. DISCUSSION: AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL SWEEP ACROSS CENTRAL INDIANA THIS AFTERNOON...BRINGING SCATTERED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY NIGHT THROUGH WEDNESDAY. DISCUSSION: UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW ALOFT WILL BRING PERIODIC CHANCES FOR THUNDERSTORMS TO CENTRAL INDIANA SUNDAY NIGHT THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 27, 3:08 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
308 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL 9 W GREENCASTLE 39.64N 87.01W
07/27/2012 E0.50 INCH PUTNAM IN TRAINED SPOTTER
0307 PM TSTM WND GST 9 W GREENCASTLE 39.64N 87.01W
07/27/2012 E40 MPH PUTNAM IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200456
EVENT NUMBER IND1200457
DRTLocal storm report, Jul 27, 3:21 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 ESE NOBLESVILLE 40.03N 85.94W
07/27/2012 E0.75 INCH HAMILTON IN TRAINED SPOTTER
REPORTED AT 206TH AND CYNTHEANNE
&&
EVENT NUMBER IND1200458
DRTLocal storm report, Jul 27, 3:55 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL BROWNSBURG 39.84N 86.39W
07/27/2012 M1.00 INCH HENDRICKS IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200459
HEROLDLocal storm report, Jul 27, 4:02 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL BROWNSBURG 39.84N 86.39W
07/27/2012 E0.75 INCH HENDRICKS IN TRAINED SPOTTER
ESTIMATED WINDS TO 40 MPH .
&&
EVENT NUMBER IND1200460
HEROLDLocal storm report, Jul 27, 4:04 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
404 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ELLETTSVILLE 39.23N 86.62W
07/27/2012 E0.25 INCH MONROE IN TRAINED SPOTTER
&&
EVENT NUMBER IND1200461
HEROLDLocal storm report, Jul 27, 4:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 ENE CLERMONT 39.83N 86.29W
07/27/2012 E0.88 INCH MARION IN TRAINED SPOTTER
LASTED 3 MINUTES
&&
EVENT NUMBER IND1200462
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:15 PM EDT | Special Weather Statement | IND | Putnam | 30 min |
| Jul 27, 2:16 PM EDT | Special Weather Statement | IND | Marion | 29 min |
| Jul 27, 2:22 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison, Marion | 23 min |
| Jul 27, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison | 30 min |
| Jul 27, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 26 min |
| Jul 27, 3:13 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Parke, Putnam | 47 min |
| Jul 27, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hendricks, Johnson, Marion, Morgan | 50 min |
| Jul 27, 3:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur | 35 min |
| Jul 27, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe | 52 min |
| Jul 27, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Madison, Marion | 29 min |
| Jul 27, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Monroe | 47 min |
| Jul 27, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 24 min |
| Jul 27, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence | 37 min |
| Jul 27, 4:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 39 min |
| Jul 27, 5:05 PM EDT | Special Weather Statement | IND | Marion | 25 min |
| Jul 27, 5:19 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 26 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 24 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 14 min |
| Jul 27, 5:52 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 38 min |
| Jul 27, 6:16 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 29 min |
| Jul 27, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.